It stopped working, so my Dr. and I decided to taper down from 10mg/day, which was my max dosage. I tapered all the way down to 1mg/day and have stopped as of five days ago. Still no withdrawal sickness. Is it still coming because Methadone has such a long half-life, or am I past the danger?
ram921, congrats on your getting over the taper, wow, great job. you could say that you are one of those lucky ones that has very little or no withdrawls, for me im not so lucky, but im mangeing. im on a very slow taper off of percocet 10/325, i take 130 mgs a day divided in 4 doses, i use to take 162.5 mgs, sometimes a little more. lots of pills it was. i finally realized that my life was very unmanageable, i couldnt function with out the pills, and what was for pain is now just to feel normal. so my dr put me on a taper, he is very supportive. but the thing is, i can never get past 130 mgs. i have been saying for the past 2 weeks now that i would cut out atleast 2.5 mg out of 1 of my doses, and still, here i am , at 130mgs. arrggggg!!! so frustrating. i know i just got to get it done, just say to heck with it, and reduce 1 of my doses. please pray for me that i too will succeed, and if you dont mind tell me how you was able to do it. once again, good job. leanne
10mg for chrontic pain is not a very high dose so I would imagine that since you tapered from this dose is why you are not having withdrawal effects. congrats on that, I was just wondering what you are taking for your chrontic pain now? I too was put on methadon at one time at 5mg & after 10 years was up to 150mg mg. I wanted off of it. actually hated the side effects. Felt like I lost 10 years of my life. I made it to 10mg to jump over to vicodan & am now on 15mg of oxycodone for my pain which has increased after all this time. Just curious if your pain is better or what you are doing now...
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2010 • 4 answers
Posted 2 Dec 2010 • 6 answers
Posted 24 Dec 2010 • 1 answer
Posted 6 Nov 2011 • 1 answer
Posted 22 Jan 2012 • 1 answer